# SDR Y9PA2025111010000

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N650FJ
- Make and model: Gulstm GVI
- Aircraft serial: 6175
- Aircraft time: 1,592 hours, 530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 60A5755034304
- Part serial: S186
- Condition: Not Reported
- Location: Zone 600
- Part time: 176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ON THIS AIRCRAFT WHILE THE ORIGINAL FLAP WAS REMOVED FOR REPAIR. NEEDED TO GROUND THE ACFT TO VERIFY THE FLAP. THEY STATED THE FLAP WAS NOT PROPERLY IDENTIFIED WHEN INSTALLED. THEY PROCEDDED TO SEND A MECHANIC TO THE AIRCRAFT TO VERIFY STATUS OF THE FLAP AND RE-IDENTIFY IT. AFTER THIS THEY ISSUED A NEW INSPECTED 8130-3 FOR THE FLAP AND RELEASED THE AIRCRAFT.
